# SDR SWAA2013070918067

- Difficulty date: July 2, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 21,463 hours, 12,723 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 9923415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING COVE SEAL SUPPORT ANGLE CRACKED ABOVE NR 2 PYLON AFT TIP.  R&R ANGLE IAW SRM & SOPM.
